# SDR REXA2015101300941

- Difficulty date: October 13, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD RT JACKING FITTING SUPPORT.  REPAIRED CORROSION BY R & R FITTING & SUPPORT STRUCTURE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01.  REF LINE ITEMS 1 - 6 ON MWC JOB 81516311 OP 57 FOR DETAILS.
